# SDR SWAA2017070314723

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,155 hours, 36,546 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Failed
- Location: Hyd Transmitter
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE, HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED.  HYDRAULIC QUANTITY INDICATED AS LOW AS 7%.   FOUND A BROKEN O-RING ON PRESSURE TRANSMITTER.  R & R THE O-RING IAW AMM.
